Dawah, H. A., Al-Haddad, F. H. & Jervis, M. A., 2010, Morphological and biological characterization of three closely related species of Pediobius Walker (Hymenoptera: Eulophidae)

Dawah, H. A., Al-Haddad, F. H. & Jervis, M. A., 2010, Morphological and biological characterization of three closely related species of Pediobius Walker (Hymenoptera: Eulophidae), Journal of Natural History 36 (4), pp. 423-433

publication ID

link to original document

https://www.tandfonline.com/doi/full/10.1080/00222930010023501

document provided by

Felipe